Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What is the cause for hot sensation in my stomach ?

i sit propped up in bed wih a pillow on my lap and a computer on the pillow. my abdomen has been getting a hot feeling and i thought it was from the comp. now it is doing it all the time. i even have been putting an ice pack on it and sometimes sleeping with it and it doesnt seem to help. what is causing this hot sensation on my stomach. it seemed like it was just my lower abdomen by my belly button but now it is there and kind of includes my whole abdomen.
Asked On : Sat, 8 Jan 2011
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Welcome to heathcare magic
You may be suffering from hyperacidity. Applying ice will not help as the problem is inside your stomach not outside. Try taking an antacid , if it helps its is confired that this is due to hyperacidity.
1. Watch what you eat, do not eat heavy/fatty/ too spicy meals.
2.Drink plenty of water.
3.Milk helps a lot.
4.Take meals on time, even in an empty stomach there is some acid.
5.Do not lie down/sleep immediately after a meal. It takes 1 1/2 to 2 hrs , for your food to pass from stomach to the intestines.
6. Avoid keeping you computer/laptop on your abdomen. Pressure may only worsen your complaints.

Try these , if not helpful , see a doctor personally.
Answered: Mon, 10 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor